# SDR 07FDEA01720

- Difficulty date: May 8, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6518745
- Condition: Corroded
- Location: Bs 931-932
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT W/W PRESSURE DECK LOWER SURFACE HAS SURFACE CORROSION AT WL 208, BS 931-  932, LBL 5"-7".  REPAIRED LT W/W PRESSURE DECK LOWER  SURFACE AT WL 208, BS 931-932, LBL 5"-7" IAW SRM 51-10-6 PAGE 12 AND IAW SRM 51-10-2
